# SDR AU000827

- Difficulty date: September 7, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Engine: Lyc ALF502R5
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Transducer
- Condition: Faulty
- Location: Engine Vibration
- Component: Engine Vibration, Lyc, ALF502R5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE VIBRATION TRANSDUCER PLUG BROKEN. PINS MISSING AND BAREWIRES SHOWING. ENGINE HAD BEEN RECEIVED FROM USA.
